# SDR 2003FA0000068

- Difficulty date: January 15, 2003
- Submitted: January 27, 2003
- Operation: General aviation
- Aircraft: N12VW
- Make and model: Agusta A109E
- Aircraft serial: 11074
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 109013106101
- Part serial: F105746
- Condition: Loose
- Location: T/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRIP BUSHINGS WERE ROTATING INSIDE GRIPS CAUSING SCORING OF HUB.
